# SDR AALA201803169004

- Difficulty date: March 15, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 54,926 hours, 20,641 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: D25670445086009
- Condition: Damaged
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE PACK KNOCKED LOOSE. REPLACED MISSING HARDWARE AND REINSTALLED THE DOOR SLIDE PACK COVER.
